# SDR ASAA2022052138398

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 67,113 hours, 34,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TC 78233008 - EMERGENCY EXIT AREA LT @ ROW 15 DEF INOP. GROUNDED - YES. RELAMPED EMERGENCY EXIT AREA LT @ ROW 15 DEF, OPS CHECKS OK. REF B737-700 AMM 33-51-03.
